No the 6mp probably won't kick in for about 7 weeks or longer. Once the 6mp starts working then you should be able to taper down the pred. When you start on this, it's best to take it at night to minimize the side effects. You might find yourself getting nauseas, tired alot, headaches, mild hair loss but all these will subside once your body becomes accustomed to it. And by taking it at night, it might not even be noticable.
Good luck on this :) I've been on it for 1 year so far and I have to say that it was definately scary at first because of all the literature I've read but it has given me back my life and for that I'm happy to be on it.
Oh and please don't capitalize the first letter of every word in your posts - it makes it sort of hard to read. Thank you :)
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia, Pro-Bio
Allergies - Singulair, Astelin(got the script - just haven't tried it yet!)
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@